A 52-year-old female asked:
can you take advil (ibuprofen) and otc sinus medication at the same time?
2 doctor answers • 2 doctors weighed in
ENT and Head and Neck Surgery 21 years experience
Don't 2x same med: Look out for doubling up on the same medication, make sure that the active ingredients are not the same in each medication - in this case Ibuprofen (the stuff that advil (ibuprofen) is made of). Hope this helps!
5570 viewsAnswered >2 years ago
Gastroenterology 43 years experience
Check labels: Advil (ibuprofen); otc sinus meds may or may not have Ibuprofen in them (may have acetaminophen). If no problems with kidneys, blood pressure, thyroid, not pregnant etc, may be able to take sinus meds. Can generally mix sinus meds containing acetaminophen, and Ibuprofen (work by different mechanisms); scatter the timing so they complement.
5570 viewsAnswered Mar 12, 2020
Last updated Mar 12, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.